Feeling rough

Had the last of my 5 days (only) steroids yesterday, and today am feeling especially unwell lots of aches and pains, uncontrollable shaking, headache, swollen legs and feet, lots of sweating, headache and lots of indigestion.

We were supposed to be going out for lunch with some friends from Breathe Easy but had to let them down so am feeling really fed up.

Hope I will be feeling better tomorrow (what do you think) I am supposed to be going for my 6 min walk test.

Sorry to moan

polly xx

20 Replies

oldestnewest
  • Even as a newbie I feel able to say you come here and have a moan polly, among friends.

    Have a read among some of the uplifting blogs and leave feeling much brighter.

    We all care for and about each other here.

    Good luck

    Chris

  • Hi Polly, know how you feel, not been good since last week, still taking the abs and steroids. I had an important hospital appointment yesterday (unrelated condition) and decided I really had to go. My son took me and after a while I started feeling better than I had in days. Unfortunately, it's all come back to haunt me today and my chest seems as bad as it was a few days ago. So, my advice would be to cancel your appointment until you are feeling in better health. You wouldn't get an accurate 6 min walk test anyway, at the moment. Hope you're feeling better soon. Libby

  • Will be thinking about you Pollyjj :)

  • hope you feel better soon x

  • Oh what a shame Libby, do hope you feel better soon.I would definetely delay your 6 min. walk,it wont give an accurate result.Sorry you had to miss out on your lunch.

    Moan all you want, thats what we are here for!! Its not all fun & games!

    You are always supportive of others,so karma reigns!

    Hugs Wendells xxx

  • Meant Polly as well,love to both of you xx(I'm having an empty head day!!)

  • Hi Wendells, good to know I'm not alone in my empty head days (which seem to be getting more frequent!). Libby

  • I really hope you feel better soon.

    Lynne xx

  • Hope you find some peace today its great to share your feelings with other people who know how you feel and sometimes struggle

  • Thank you everyone had an early night but lots of hallucinations, have cancelled my walk test and spoke to the resp nurse who says not to take steroids again and to drink loads and massage my legs to get the swelling down, must say I do feel slightly better today.

    Onwards and upwards.

    Thanks again for listening

    polly xx

  • You poor thing Polly, I hope things improve for you soon, my breathing has been bad lately, had 3 lots of antibiotics and steriods in 8 weeks but no cough just feeling like I want to clear my throat all the time, went to see GP and she thinks it might be thrush in my vocals caused by inhalers, having had a week of other tablets I am starting to feel much better, don't know if anyone else has experienced this. Take care and stay in the warm.

    Teigy xx

  • hello Polly, i too have been on steroids for 3 weeks now, and they have made me feel quite strange. i had very swollen feet,palpitations,sweating, tingling hands, felt agitated, and couldnt sleep. However, from past experience, i know that once they are out of your system you will feel much better again.Sometimes its necessary to go on these steroids when we have breathing problems, and they do have their uses. But i can sympathise with you, i hope you feel better soon. Sheepdog.

  • Just noticed you live not far from me Polly, and in same age group, How nice to be able to talk on here, knowing that we all understand how we feel, and it makes you feel better to have a moan. Sheepdog.

  • hello polly,

    sorry i've left it so late before seeing your blog here, but i'm not well myself,

    i do hope your feeling better soon, you poor old love,

    sending you best wishes and lots of love xxx

    rose xxx

  • Hi Rose, tks for the good wishes, hope you will be on the up very soon.

    polly

  • My girls and grandsons have been this morning to deal with our Tesco delivery they have put it all away so and now gone home, the rest of the day I will be sitting with my feet up do absolutely nothing.

    Hope everyone is having one of their better days today.

    polly xx

  • Hi Polly. whenever Ive been given a course of steroids they have always weened me off by decreasing by one tab per day ( after the full course )

  • Yes have done that before but just feel ill for longer and they said because it was only 5 days I didn't need to, perhaps I should have done.

    polly xx

  • Know how you feel Polly. I was on steroids recently and had to reduce 5mg every week from 30. I always feel bruised once I`m off them and it actually hurts to touch my rib cage area. On one of my frequent stays in hospital with pneumonia I pleaded with the doctors not to put me on more than 10 mg as I`d just got down to that amount after 12 months starting on 60mg for Polymyalgia rheumatica. Fortunately they listened to my plea. I know they serve their purpose but I hate the things ! Incidentally does anyone else suffer from hair loss when they`re on them ? I do. I`ve grown hair on my arms and lost it from my head ! Hope you`re feeling much better soon, Sheila x

  • To Polly and Libby, I wish you better soon, I too have been unwell, on steroids and abs, had 2 courses of them, and a nebuliser too. but thankfully I am feeling a little better now. Steroids do have a habit of making you feel really bad, but in the end they do help, we just have to rest with feet up and hope swelling goes down and aches and pains go away. Take care everyone, breathe easy. xx

You may also like...